welcome to HealthcareMagic
If you have dysentery then the bowel movements are increased.Increased bowel movements can lead to pre term labour so it is necessary to get treated for dysentery.So please consult a doctor to get examined and treated for dysentery to avoid any further problem.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi my baby boy is five month and three weeks old. From last 15 days he is suffering by dysentery. We are giving him cefrocine which is prescribed by doctor. According to doctor it should be cured but really not. If one time poo is good then next time s poo is runny with beasol. In a day sometimes 2-3 or 4 times do poos. What should I do???
Hellow, i ve had dysentry one weak ago which diagnosed by stool analysis as amebic .I was taking metronidazole 750 mg three times aday for 5 days but without improvement is it a drug resistance?or it takes more time to feel better after metronidazole ttt.l stopped taking metronidazole as,I suffered from its side effects, i m a breastfeeding to a 7 month old infant.so I m wondering if I can take secnidazole and can discard milk for three days?
Hello Dr.I was suffered from dysentery for 8 hours. Can I use revitale multi time release(multivitamines and minerals) tablet to recover the vitamines and minerals released during the dysentery process. If yes, then how should I use these tablets.I will be tankful for ur suggestion.
Hi, i am writing on behalf of a friend. He had been diagnosed with having IBS when he was 13, without a colonoscopy, and now he is 25. He has been having abdominal pain and interchanges of diarrhea and constipation all these years but a month ago it suddenly got really worse (after having some fish, but even if it was bad, he had never experienced such excruciating pain again), as in one day he started to ache so much he couldn't get up off the floor. It was like stabbing and ripping him apart. He went to the hospital and had blood work done and an X-ray and they said it was normal but suggested a colonoscopy but he didn't go through with it. Ever since he has been having really severe abdominal pain and interchanges of diarrhea and constipation and he has been to several doctors, one prescribing him with amitriptyline and antibiotics for the intestine, and another after that giving him mebeverine hydrochloride alone. He took the antibiotics and amitriptyline for almost a month and it helped him a bit but in the evening he would none the less have the return of the severe pain in his entire abdomen, sometimes centering on the left upper side of it. Then he went to the other doctor who perscribed mebeverine hydrochloride, telling him it would instantly help, without that being the case when he tried it. He had extensive blood work done and everything was normal, no inflammation or anemia, and the doctor said he didn't need anything else and should just take the mebeverine. But he is still in pain and i was wondering if it could be something else with these symptoms. Should he have a colonoscopy or some other less painful test? He also has Gastroesophageal Reflux Disease.
hi I M 62 YEARS MALE TAKING ENTROQUINOL TAB.SINCE LAST 10YEARS IT SUITS ME I HAVE AMOEBIASIS EARLIER GIARDIASIS IF I DONOT TAKE ENTROQUINOL I FEEL CONSTIPATION THOUGH I HAVE TO REPEAT ITS COURSE OF 21TABS EVERY AFTER 15 DAYS NOW IT IS NOT AVAILABLE WHAT CAN I TAKE
i have diarrhea gurgling in the stomach wind with stool ibs diverticullea once a month i get bloating and allsymtoms than uncontroled loose motions advise what tablets to take 66yrs taking esog40 normaxine vsl3 flatuna lactifibre as benefibre is no available
my son 19 years old, was admitted with abdominal pain and diarrhea for almost 2 months. diagnosed with crohn's disease. He was given Rantag 150 every 12 hrs, Gupison 20 once a day and Anazol 500 every 8hrs. After 2 days, he was vomiting with sever pain in his bones and bottom of the feet. I need to know if this is related to medicine and why the pain came back thanks
Hello Sir, I was having Jaundice a month back, my bilirubin level was 5 at its XXXXXXX .on the 9th of November..was hospitalised for a week and then my bilirubin was 2..now it is 1.5..and also my sgpt and sgot are in its range.. I wanted to know...